# SDR FDEA201310212566

- Difficulty date: October 21, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757236
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5154
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM OTBD ANGLE CORRODED.  REPAIRED IAW EA F-5310-T0303892 PART 1.   REPAIR IS MAJOR.
